Views 130
Citations 0
Comment & Response
September 26, 2016

Rebound Syndrome in Multiple Sclerosis After Fingolimod Cessation—Reply

Author Affiliations
  • 1Department of Neurology, University of California, San Francisco

Copyright 2016 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.

JAMA Neurol. Published online September 26, 2016. doi:10.1001/jamaneurol.2016.3202

In Reply We thank Merschhemke et al and Andrade for their interest in our article.1 We appreciate Merschhemke et al highlighting that data have been collected on patients participating in fingolimod trials for up to 3 months after drug cessation. However, these data have not, to our knowledge, been subjected to the peer-review process and published and, as such, were not available for our review when writing up our cases.

First Page Preview View Large
First page PDF preview
First page PDF preview